Side effect of medication

OCDavid

Active member
#1
I have OCD and am also on the spectrum, which explains why I need weighted blankets to sleep well. The blankets do make me hotter though, and I've had problems waking from heat for a number of years. I sleep naked with two fans and an air conditioner on the lowest setting it goes and have still had problems, though this seems to be largely resolved now that I recently realized I was using my portable fan on its lowest setting! I assumed '3' was the highest setting since '0' is off, but '1' actually is.

For some reason I only recently realized that this hotness at night has to be caused by antidepressants temporarily raising my body temperature. My evidence for this was the realization that when I rest or sleep during the day I never am too hot when using the fans and air conditioner, and in fact tend not to be hot even if using no fan or air conditioner and still wearing some clothes. So my question is whether this is a common side effect of antidepressants that others have experienced.
 

lilly354

Active member
#3
I never considered this to be an issue but I am going to mention it to my brother. He has issues similar to yours and he is on antidepressants.
 

lily

Well-known member
#4
it could be a side effect perhaps and doctors usually say that if you wait a while it may go away when what they're really saying is that your body may get used to it and it will go away which isn't good. you should try another one. good luck
 
Top